Some inequalities satisfied by the integrals or derivatives of real or analytic functions
Mathematische Zeitschrift, Tome 39 (1935), pp. 677-695
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1935__39_168579,
author = {G.H., Landau, E. und Li Hardy and J.E., J.E. Littlewood},
title = {Some inequalities satisfied by the integrals or derivatives of real or analytic functions},
journal = {Mathematische Zeitschrift},
pages = {677--695},
year = {1935},
volume = {39},
zbl = {0011.06102},
url = {http://geodesic.mathdoc.fr/item/MZ_1935__39_168579/}
}
TY - JOUR AU - G.H., Landau, E. und Li Hardy AU - J.E., J.E. Littlewood TI - Some inequalities satisfied by the integrals or derivatives of real or analytic functions JO - Mathematische Zeitschrift PY - 1935 SP - 677 EP - 695 VL - 39 UR - http://geodesic.mathdoc.fr/item/MZ_1935__39_168579/ ID - MZ_1935__39_168579 ER -
%0 Journal Article %A G.H., Landau, E. und Li Hardy %A J.E., J.E. Littlewood %T Some inequalities satisfied by the integrals or derivatives of real or analytic functions %J Mathematische Zeitschrift %D 1935 %P 677-695 %V 39 %U http://geodesic.mathdoc.fr/item/MZ_1935__39_168579/ %F MZ_1935__39_168579
G.H., Landau, E. und Li Hardy; J.E., J.E. Littlewood. Some inequalities satisfied by the integrals or derivatives of real or analytic functions. Mathematische Zeitschrift, Tome 39 (1935), pp. 677-695. http://geodesic.mathdoc.fr/item/MZ_1935__39_168579/